# SDR SIMA20230325001

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 44,297 hours, 39,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FORWARD WING EMERGENCY LIGHT INOP-C/A-RAR LH FORWARD WING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPS CHECK GOOD. END.
